Follow
Farideh Heydari
Farideh Heydari
Associate Professor of Mathematics, Karaj Branch, Islamic Azad University
Verified email at kiau.ac.ir - Homepage
Title
Cited by
Cited by
Year
The intersection graph of a group
S Akbari, F Heydari, M Maghasedi
Journal of Algebra and its Applications 14 (05), 1550065, 2015
342015
The unit graph of a left Artinian ring
F Heydari, MJ Nikmehr
Acta Mathematica Hungarica 139, 134-146, 2013
342013
On the largest eigenvalue of signed unicyclic graphs
S Akbari, F Belardo, F Heydari, M Maghasedi, M Souri
Linear Algebra and its Applications 581, 145-162, 2019
282019
The regular graph of a noncommutative ring
S Akbari, F Heydari
Bulletin of the Australian Mathematical Society 89 (1), 132-140, 2014
202014
Signed complete graphs with maximum index
S Akbari, S Dalvandi, F Heydari, M Maghasedi
Discussiones Mathematicae Graph Theory 40 (2), 393-403, 2020
142020
On the eigenvalues of signed complete graphs
S Akbari, S Dalvandi, F Heydari, M Maghasedi
Linear and Multilinear Algebra 67 (3), 433-441, 2019
132019
The regular graph of a commutative ring
S Akbari, F Heydari
Periodica Mathematica Hungarica 67, 211-220, 2013
122013
The M-principal graph of a commutative ring
MJ Nikmehr, F Heydari
Periodica Mathematica Hungarica 68 (2), 185-192, 2014
102014
Maximizing the largest eigenvalues of signed unicyclic graphs
M Souri, F Heydari, M Maghasedi
Discrete Mathematics, Algorithms and Applications 12 (02), 2050016, 2020
82020
The -intersection graph of ideals of a commutative ring
F Heydari
Discrete Mathematics, Algorithms and Applications 10 (03), 1850038, 2018
62018
On the multiplicity of -1 and 1 in signed complete graphs
S Akbari, S Dalvandi, F Heydari, M Maghasedi
Utilitas Mathematica, 0
6*
The prime index graph of a group
S Akbari, A Ashtab, F Heydari, M Rezaee, F Sherafati
arXiv preprint arXiv:1508.01133, 2015
42015
Signed Complete Graphs with Exactly m Non-negative Eigenvalues
S Dalvandi, F Heydari, M Maghasedi
Bulletin of the Malaysian Mathematical Sciences Society 45 (5), 2107-2122, 2022
22022
On the signed complete graphs with maximum index
N Kafai, F Heydari, NJ Rad, M Maghasedi
Iranian Journal of Science and Technology, Transactions A: Science 45 (6 …, 2021
22021
A characterization of in the class L(3)
S Dalvandi, F Heydari, M Maghasedi
Ricerche di Matematica, 1-12, 2024
12024
The M-regular graph of a commutative ring
MJ Nikmehr, F Heydari
Mathematica Slovaca 65 (1), 1-12, 2015
12015
On the finiteness of noetherian rings with finitely many regular elements
S Akbari, F Heydari
Communications in Algebra 42 (7), 2869-2870, 2014
12014
Maximizing the indices of a class of signed complete graphs
N Kafai, F Heydari
Communications in Combinatorics and Optimization 9 (1), 169-175, 2024
2024
Some results on the complete sigraphs with exactly three non-negative eigenvalues
A Kermanian, F Heydari, M Maghasedi
Communications in Combinatorics and Optimization, 2024
2024
On weakened -skew Armendariz rings
AM Farahani, M Maghasedi, F Heydari, H Tavallaee
Mathematica Bohemica 147 (2), 187-200, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20